# SDR 2002UALA00004

- Difficulty date: January 2, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 38,308 hours, 14,118 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK PLATE CORRODED STATION 1681 LBL 12 - LBL4.  MAJOR REPAIR ACCOMPLISHED.DOUBLER REPAIR INSTALLED.
